# SDR 2004UALA00295

- Difficulty date: March 30, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N904UA
- Make and model: Boeing 737522
- Aircraft serial: 25004
- Aircraft time: 37,519 hours, 23,816 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE BS 616R FRAME WEB FORWARD FACE BELOW FLOOR LINE S16R LOCATED UNDER OVERWING EXIT RIGHT SIDE HAS CRACK APPROX 1 INCH LENGTH COMING FROM FASTENER HOLE, FRAME INNER CORD.   MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR DOUBLER AND FILLER.
